The Stacks project

Bibliography entry Yekutieli-Zhang

author
Yekutieli, Amnon and Zhang, James J.
title
Rigid dualizing complexes over commutative rings
year
2009
journal
Algebr. Represent. Theory
volume
12
number
1
pages
19–52
url
https://dx.doi.org/10.1007/s10468-008-9102-9

@ARTICLE{Yekutieli-Zhang,
    AUTHOR = "Yekutieli, Amnon and Zhang, James J.",
    TITLE = "Rigid dualizing complexes over commutative rings",
    JOURNAL = "Algebr. Represent. Theory",
    VOLUME = "12",
    YEAR = "2009",
    NUMBER = "1",
    PAGES = "19--52",
    URL = "https://dx.doi.org/10.1007/s10468-008-9102-9"
}

      

This item is referenced in 2 tags:

  • in Section 48.12: Right adjoint of pushforward for proper flat morphisms
  • in Remark 48.12.8